You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1988/131/2
On derivatives of functions defined on disconnected sets, I
Download
PDF
- On derivatives of functions defined on disconnected sets, I
Article
Original scientific text
Title
On derivatives of functions defined on disconnected sets, I
Authors
A. van Rooij
1
,
W. Schikhof
1
Affiliations
Nijmegen, Netherlands
Fundamenta Mathematicae
1988/131/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
83-92
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics